MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX SETS (TPE); SEPARATOR FOR THERAPEUTIC PURPOSES, MEMBRANE AUTOMATED BLOOD CELL/PLASMA

BAXTER HEALTHCARE CORPORATION PRISMAFLEX SETS (TPE); SEPARATOR FOR THERAPEUTIC PURPOSES, MEMBRANE AUTOMATED BLOOD CELL/PLASMA
Catalog Number 114093
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the priming of a prismaflex tpe2000 set, an external fluid leak was noted at the top of the filter.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information for h10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX SETS (TPE)
Common Device Name
SEPARATOR FOR THERAPEUTIC PURPOSES, MEMBRANE AUTOMATED BLOOD CELL/PLASMA
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEYZIEU
7 av lionel terray, b.p. 126
meyzieu cedex rhone 69883
FR   69883
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16062114
Report Number8010182-2022-00418
Device Sequence Number16649106
Product Code MDP
UDI-Device Identifier07332414111038
UDI-Public(01)07332414111038
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PMA P830063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number114093
Device Lot Number22E0050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown